# SDR SWAA2013093020557

- Difficulty date: September 19, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 56,083 hours, 45,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6517685
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT DOOR FRAME CLIP CRACKED AT BS 348.2 STRINGER 15L AT LOWER END.  R & R CLIP IAW SRM & DRAWING.
